MathSciNet Relay Station
MathSciNet bibliographic data
MR2174268 (2006f:55015) 55R35 (22E15 55P35)
Dwyer, W. G.; Wilkerson, C. W. Normalizers of tori. Geom. Topol. 9 (2005), 1337–1380.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement